MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X30MM ST/RST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X30MM ST/RST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that during surgery.That the surgeon discovered, that there was a tear in the sterile package of the device.And did not implant it in the patient.There was no reported harm or injury to patient.And no reported delay.Another device was immediately available to complete the procedure.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This event is recorded, by zimmer biomet under (b)(4).The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
No additional information is available regarding the incident.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The following sections have been updated: b4, b5, d9, g1, g3, g6, h2, h3, h6, h11.Visual evaluation of the provided photos and returned product found a cut in the outer tyvek pouch that aligns with the open end of the carton that is visually consistent with being cut open, however, it cannot be confirmed if the pouch was packaged in the same orientation as it was packaged when returned.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.-this complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVS CNTRL 6.5X30MM ST/RST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20773338
Report Number0001825034-2024-02779
Device Sequence Number8088535
Product Code PHX
UDI-Device Identifier00880304677081
UDI-Public(01)00880304677081(17)340807(10)66841820
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number115396
Device Lot Number66841820
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale